MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II XR BASEPLATE SZ 5 RT; PRSTHSIS,KNEE,PATLLOFEMROTIBIAL,SMI-CNSTRAIND,CMNTD,POLYMR/METAL/POLYMER

SMITH & NEPHEW, INC. JRNY II XR BASEPLATE SZ 5 RT; PRSTHSIS,KNEE,PATLLOFEMROTIBIAL,SMI-CNSTRAIND,CMNTD,POLYMR/METAL/POLYMER
Catalog Number 74022295
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 05/30/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that due to right knee inflammation, the patient has been given medications such as vicodin and prednisone.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned for evaluation.A clinical evaluation noted no clinical information has been provided for inclusion in this investigation.The patient currently remains in the study.No further clinical/medical assessment is warranted at this time.A review of complaint history for the listed parts revealed no prior complaints for the listed failure mode with the same batch number.Our investigation included a review of the manufacturing records for the listed batches which did not reveal any deviation from the standard manufacturing processes.Without the return of the actual product involved, our investigation of this report is inconclusive.No further investigation is warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.Should additional information be received, the complaint will be reopened.

Brand Name
JRNY II XR BASEPLATE SZ 5 RT
Common Device Name
PRSTHSIS,KNEE,PATLLOFEMROTIBIAL,SMI-CNSTRAIND,CMNTD,POLYMR/METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7705272
Report Number1020279-2018-01290
Device Sequence Number732927
Product Code JWH
UDI-Device Identifier00885556615430
UDI-Public00885556615430
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152726
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/04/2026
Device Catalogue Number74022295
Device Lot Number16FSL0008A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/21/2018
Supplement Date Received by Manufacturer06/21/2018
Initial Report FDA Received Date07/19/2018
Supplement Report FDA Received Date09/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR